American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A09) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Xiaoji Liu, Shuxia Wu and Dragana S. Cvetković-Ilić. New results on reverse order law for $\{1,2,3\}$- and $\{1,2,4\}$-inverses of bounded operators. Math. Comp. 82 (2013) 1597-1607.
Abstract, references, and article information   
View Article: PDF

[2] Musheng Wei. Equivalent formulae for the supremum and stability of weighted pseudoinverses. Math. Comp. 66 (1997) 1487-1508. MR 1433270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. Gohberg, T. Kailath and V. Olshevsky. Fast Gaussian elimination with partial pivoting for matrices with displacement structure . Math. Comp. 64 (1995) 1557-1576. MR 1312096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Giuseppe Buffoni. Nonnegative and skew-symmetric perturbations of a matrix with positive inverse . Math. Comp. 54 (1990) 189-194. MR 995208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen Demko, William F. Moss and Philip W. Smith. Decay rates for inverses of band matrices . Math. Comp. 43 (1984) 491-499. MR 758197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George D. Poole. Generalized $M$-matrices and applications . Math. Comp. 29 (1975) 903-910. MR 0369384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1